Alert archive / Illinois / Flash Flood Warnings in 2011
Flash Flood Warning 58, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jun 27, 2011, 2:49 AM CDT for Clark County, Coles County, Edgar County, Illinois. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2011, 2:49 AM CDT (07:49 UTC)
- Expired
- Jun 27, 2011, 9:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clark County, IL, Coles County, IL, Edgar County, IL
The radar
The Indianapolis radar (KIND), 127 km from the middle of the area, began a volume at 07:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 6:00 AM CDT | HEAVY RAIN 1.9 | 5 W Marshall, IL | |
| Jun 27, 7:00 AM CDT | HEAVY RAIN 2.35 | Paris, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.8 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 611 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 767 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
788
WGUS53 KILX 270749
FFWILX
ILC023-029-045-271400-
/O.NEW.KILX.FF.W.0058.110627T0749Z-110627T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
249 AM CDT MON JUN 27 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN COLES COUNTY IN EAST CENTRAL ILLINOIS...
NORTHERN CLARK COUNTY IN EAST CENTRAL ILLINOIS...
SOUTHERN EDGAR COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 900 AM CDT
* AT 248 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RAINFALL ESTIMATES RANGE FROM 1 TO 2 INCHES FROM
2 MILES EAST OF CHARLESTON TO MARSHALL. AN ADDITIONAL 1 TO LOCALLY
2 INCHES WILL BE POSSIBLE OVER THE NEXT HOUR.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MARSHALL...PARIS...ASHMORE...CLARKSVILLE...DENNISON...KANSAS...
MARTINSVILLE...OLIVER...REDMON...VERMILION AND WESTFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3935 8754 3933 8755 3934 8758 3930 8761
3931 8801 3938 8801 3938 8804 3964 8805
3965 8753 3964 8752 3935 8753
$$
SMITH1 follow-up statement
598
WGUS73 KILX 271356
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
856 AM CDT MON JUN 27 2011
ILC023-029-045-271412-
/O.EXP.KILX.FF.W.0058.000000T0000Z-110627T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK IL-COLES IL-EDGAR IL-
856 AM CDT MON JUN 27 2011
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN EDGAR...
EASTERN COLES AND NORTHERN CLARK COUNTIES WILL BE ALLOWED TO EXPIRE
AT 900 AM CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3935 8754 3933 8755 3934 8758 3930 8761
3931 8801 3938 8801 3938 8804 3964 8805
3965 8753 3964 8752 3935 8753
$$
HJSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 2:22 AM CDT, 27 minutes earlier.
Area forecast discussion, Jun 27, 2:22 AM CDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 222 AM CDT MON JUN 27 2011 .DISCUSSION... ISSUED 222 AM CDT MON JUN 27 2011 FIRST OF TWO BOW ECHO SYSTEMS STILL LINGERS ACROSS THE EAST CENTRAL CWA...HAVING FORMED A MORE EAST-WEST ORIENTATION ALONG A WIND SHIFT LINE. THE SECOND...AND MORE POWERFUL...SQUALL LINE HAS BEGUN PUSHING ACROSS THE FAR WESTERN CWA...HAVING ORIGINATED ACROSS THE PLAINS SEVERAL HOURS AGO. THIS SYSTEM HAS PRODUCED WINDS AS HIGH AS 80 MPH AROUND QUINCY...ALTHOUGH LATEST INFRARED SATELLITE IMAGERY SHOWING A BIT OF WARMING TOPS WITH THIS MCS. AWIPS TIME-OF-ARRIVAL TOOL PUSHES THIS ACROSS THE CWA BY AROUND SUNRISE. MAIN QUESTION BECOMES ON REDEVELOPMENT LATER THIS AFTERNOON. CWA SHOULD BE IN THE WARM SECTOR BY EARLY AFTERNOON AHEAD OF A COLD FRONT COMING IN FROM THE PLAINS. SPECIFIC LOCATIONS OF DEVELOPMENT WILL BE A BIT TRICKY WITH LINGERING BOUNDARIES...SO WILL CONTINUE WITH PREVIOUS FORECAST OF GENERAL POPS THIS MORNING...AND LIKELY POPS THIS AFTERNOON. SHOULD BE A QUICK TAPERING OF THE STORMS FROM WEST TO EAST THIS EVENING...WITH A FEW STORMS LINGERING NEAR THE INDIANA BORDER AROUND MIDNIGHT. HIGH PRESSURE WILL THEN BUILD INTO THE MIDWEST TUESDAY...LINGERING INTO THE FIRST PART OF WEDNESDAY. DUE TO DEALING WITH THE ONGOING ACTIVITY...NO CHANGES ARE BEING MADE TO THE FORECAST BEYOND WEDNESDAY. GEELHART && .AVIATION... ISSUED 1240 AM CDT MON JUN 27 2011 COMPLICATED TAF FORECAST WITH TWO SETS OF BOW ECHO THUNDERSTORMS TO AFFECT THE SITES OVER THE NEXT FEW HOURS. FIRST LINE IS ABOUT TO COME INTO KDEC/KCMI...WHILE THE SECOND LINE SHOULD BE APPROACHING KPIA TOWARD 07Z AND KSPI BY 0730Z. HAVE HAD WINDS GUSTING OVER 40 KNOTS WITH THESE STORMS. SURFACE OBSERVATIONS ALSO INDICATING SOME VERY MESOSCALE FEATURES CAUSING WIND GUSTS OVER 25 KNOTS BETWEEN KPIA-KMLI. THE STORMS SHOULD LARGELY BE OUT OF THE TAF SITES BY 10-11Z. FUTURE REDEVELOPMENT THIS AFTERNOON IS EXPECTED AS A COLD FRONT APPROACHES FROM THE WEST. HOWEVER...LEFTOVER BOUNDARIES FROM THE CURRENT STORMS...AS WELL AS CONVECTIVE DEBRIS...MAKE THE TIMING OF THE REDEVELOPMENT DIFFICULT. AS SUCH...WILL CONTINUE TO MENTION ONLY VCTS FOR THIS AFTERNOON/EARLY EVENING UNTIL THIS BECOMES MORE CLEAR. EVENING STORMS SHOULD HAVE EXITED THE AREA BY ABOUT 04Z. GEELHART && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR ILZ040-047- 049>051. &&
Hazardous weather outlook, Jun 26, 3:17 PM CDT, 11 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 317 PM CDT SUN JUN 26 2011 ILZ029-036-037-041-271100- FULTON-MASON-PEORIA-TAZEWELL- 317 PM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS EVENING...AS STORM A COMPLEX MOVES INTO CENTRAL ILLINOIS FROM THE WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN IN FLOOD THROUGH THE WEEKEND. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN LATE MONDAY AFTERNOON AND MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN THIS EVENING AND ALSO INTO THE OVERNIGHT HOURS. ILZ040-047-049-050-271100- CASS-MORGAN-SCHUYLER-SCOTT- 317 PM CDT SUN JUN 26 2011 ...FLASH FLOOD WATCH IN EFFECT FROM 9 PM CDT THIS EVENING THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS EVENING...AS STORM A COMPLEX MOVES INTO CENTRAL ILLINOIS FROM THE WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN IN FLOOD THROUGH THE WEEKEND. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN LATE MONDAY AFTERNOON AND MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN THIS EVENING AND ALSO INTO THE OVERNIGHT HOURS. ILZ027-028-030-031-038-042>046-048-052>057-061>063-066>068-073- 271100- CHAMPAIGN-CHRISTIAN-CLARK-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-KNOX-LAWRENCE-LOGAN-MACON-MARSHALL- MCLEAN-MENARD-MOULTRIE-PIATT-SHELBY-STARK-VERMILION-WOODFORD- 317 PM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS EVENING...AS STORM A COMPLEX MOVES INTO CENTRAL ILLINOIS FROM THE WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN LATE MONDAY AFTERNOON AND MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN THIS EVENING AND ALSO INTO THE OVERNIGHT HOURS. ILZ051-271100- SANGAMON- 317 PM CDT SUN JUN 26 2011 ...FLASH FLOOD WATCH IN EFFECT FROM 9 PM CDT THIS EVENING THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS EVENING...AS STORM A COMPLEX MOVES INTO CENTRAL ILLINOIS FROM THE WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN LATE MONDAY AFTERNOON AND MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN THIS EVENING AND ALSO INTO THE OVERNIGHT HOURS. ILZ071-072-271100- CLAY-RICHLAND- 317 PM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS EVENING...AS STORM A COMPLEX MOVES INTO SOUTHEAST ILLINOIS FROM THE WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. THE LITTLE WABASH RIVER NEAR CLAY CITY WILL REMAIN ABOVE FLOOD THROUGH THE WEEKEND AND POSSIBLY INTO NEXT WEEK. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN THIS EVENING AND ALSO INTO THE OVERNIGHT HOURS. HJS
In the hours before
Local storm report, Jun 27, 12:12 AM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1212 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM HAIL 1 S LATHAM 39.95N 89.16W
06/27/2011 M1.75 INCH LOGAN IL EMERGENCY MNGR
1205 AM TSTM WND GST 1 S LATHAM 39.95N 89.16W
06/27/2011 E60 MPH LOGAN IL EMERGENCY MNGR
&&
25Special weather statement, Jun 27, 1:47 AM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 147 AM CDT MON JUN 27 2011 ILZ029-031-036>038-040>043-047>053-270800- PEORIA-WOODFORD-FULTON-TAZEWELL-MCLEAN-SCHUYLER-MASON-LOGAN- DE WITT-CASS-MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON- INCLUDING THE CITIES OF...PEORIA...BLOOMINGTON...NORMAL... HAVANA...LINCOLN...JACKSONVILLE...SPRINGFIELD...TAYLORVILLE... DECATUR 147 AM CDT MON JUN 27 2011 ...DAMAGING WINDS LIKELY EARLY THIS MORNING... AN INTENSE LINE OF SEVERE THUNDERSTORMS WAS RACING ACROSS THE MISSISSIPPI VALLEY AND MOVING EASTWARD. THESE STORMS HAVE HAD A HISTORY OF PRODUCING WINDS AS HIGH AS 80 MPH AROUND QUINCY. EXTREMELY INTENSE CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THE STORMS. CURRENT PROJECTIONS HAVE THE STORMS REACHING A GALESBURG TO JACKSONVILLE LINE AROUND 230 AM...AND A PEORIA TO SPRINGFIELD LINE SHORTLY AFTER 3 AM. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA UNTIL 9 AM. AS THE STORMS APPROACH...BE SURE TO REMAIN IN A SECURE SHELTER. GEELHART
Special weather statement, Jun 27, 1:48 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 148 AM CDT MON JUN 27 2011 ILZ046-055>057-063-270745- CLARK-COLES-DOUGLAS-EDGAR-VERMILION- 148 AM CDT MON JUN 27 2011 ...SIGNIFICANT WEATHER ADVISORY FOR DOUGLAS...EDGAR...NORTHERN COLES...NORTHWESTERN CLARK AND SOUTHEASTERN VERMILION COUNTIES UNTIL 245 AM CDT... AT 146 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ARCOLA...OR 8 MILES SOUTH OF TUSCOLA... MOVING EAST AT 40 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HINDSBORO... CAMARGO... RARDIN... OAKLAND... NEWMAN... BROCTON... OTHER LOCATIONS AFFECTED INCLUDE...CHESTERVILLE...BOURBON...ISABEL... BORTON...METCALF AND EDGAR. PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3945 8839 3985 8843 3990 8753 3949 8753 TIME...MOT...LOC 0648Z 266DEG 34KT 3969 8830 SMITH
Local storm report, Jun 27, 2:28 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
228 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 AM TSTM WND GST 3 N JACKSONVILLE 39.77N 90.23W
06/27/2011 M53 MPH MORGAN IL AWOS
&&
25Local storm report, Jun 27, 2:37 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
237 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM TSTM WND GST SMITHFIELD 40.47N 90.29W
06/27/2011 E50 MPH FULTON IL EMERGENCY MNGR
&&
25Special weather statement, Jun 27, 2:44 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
244 AM CDT MON JUN 27 2011
ILZ057-063-270845-
CLARK-EDGAR-
244 AM CDT MON JUN 27 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CLARK AND SOUTHERN
EDGAR COUNTIES UNTIL 345 AM CDT...
AT 241 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MARSHALL...MOVING EAST AT 50 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN CLARK AND
SOUTHERN EDGAR COUNTIES...INCLUDING THE TOWN OF DENNISON.
LAT...LON 3933 8756 3933 8759 3931 8761 3930 8759
3929 8760 3931 8783 3949 8784 3947 8753
3944 8752
TIME...MOT...LOC 0744Z 279DEG 43KT 3940 8756
SMITHThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 9:23 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 52 min |
| Jun 26, 10:00 PM CDT | Special Weather Statement | ILX | Fulton, Knox | 60 min |
| Jun 26, 10:11 PM CDT | Flash Flood Warning | ILX | Fulton, Schuyler | 12 hr |
| Jun 26, 10:15 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 30 min |
| Jun 26, 10:32 PM CDT | Special Weather Statement | ILX | Cass | 28 min |
| Jun 26, 10:46 PM CDT | Special Weather Statement | ILX | Mason, Peoria, Tazewell | 59 min |
| Jun 26, 11:11 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Peoria, Tazewell, Woodford | 64 min |
| Jun 26, 11:21 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard, Sangamon | 54 min |
| Jun 26, 11:33 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Tazewell, Woodford | 57 min |
| Jun 27, 12:09 AM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Macon, Moultrie, Piatt | 66 min |
| Jun 27, 12:25 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Edgar, Macon, Vermilion | 65 min |
| Jun 27, 1:43 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Morgan, Schuyler, Scott | 62 min |
| Jun 27, 1:48 AM CDT | Special Weather Statement | ILX | Coles, Douglas, Edgar | 57 min |
| Jun 27, 2:10 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Edgar | 47 min |
| Jun 27, 2:15 AM CDT | Flash Flood Warning | ILX | Cass, Mason, Morgan, Scott | 5 hr |
| Jun 27, 2:29 AM CDT | Areal Flood Advisory | ILX | Clark, Coles, Douglas, Edgar | 5 hr |
| Jun 27, 2:35 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Logan, Mason, Menard, Sangamon, Tazewell | 55 min |
| Jun 27, 2:37 AM CDT | Flash Flood Warning | ILX | Fulton, Knox | 5 hr |
| Jun 27, 2:44 AM CDT | Special Weather Statement | ILX | Clark | 61 min |
| Jun 27, 2:46 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Peoria, Tazewell | 59 min |
| Jun 27, 3:16 AM CDT | Flash Flood Warning | ILX | Fulton, Logan, Mason, Menard, Sangamon, Tazewell | 6 hr |
| Jun 27, 3:29 AM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Logan, Macon, Moultrie, Piatt and 1 more | 57 min |
| Jun 27, 3:31 AM CDT | Severe Thunderstorm Warning | ILX | McLean, Woodford | 59 min |
| Jun 27, 4:24 AM CDT | Flash Flood Warning | ILX | Coles, Douglas, Moultrie, Piatt | 6 hr |
| Jun 27, 4:47 AM CDT | Special Weather Statement | ILX | Clark, Coles, Crawford, Cumberland, Edgar, Jasper and 1 more | 58 min |
| Jun 27, 4:48 AM CDT | Areal Flood Advisory | ILX | Cumberland, Effingham, Jasper, Shelby | 6 hr |
| Jun 27, 9:35 AM CDT | River Flood Warning | ILX | Cass, Mason | 24 hr |
| Jun 27, 10:04 AM CDT | Areal Flood Advisory | ILX | Schuyler | 50 min |
| Jun 27, 10:50 AM CDT | Areal Flood Warning | ILX | Schuyler | 8 hr |
| Jun 27, 2:40 PM CDT | River Flood Warning | ILX | Fulton, Knox | 6 hr |
Nearby
Flash Flood Warnings in Illinois, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.